# SDR ZZDA2008047

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  DOUBLER DAMAGE BETWEEN LONG 25R AND LONG 25L ON CANTED FRAME 1161.  INSTALLED NEW DOUBLER AT CANTED FRAME 1161 BETWEEN LONGERON 25R AND LONG 25L IAW B717 SRM 51-41-02 AND DRG 99118401.  MATERIAL USED 7075 T6 .080.
